# SDR DXTA2012022004880

- Difficulty date: February 19, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N889QS
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0021
- Aircraft time: 2,418 hours, 1,738 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38003041
- Part serial: P1004
- Condition: Leaking
- Part time: 1,246 hours, 870 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, STRONG ACRID SMOKEY ODOR IN COCKPIT.  AFTER ENGINE SHUTDOWN, SMOKE PRESENT IN COCKPIT & CABIN.  ACFT COMPLETELY SHUTDOWN, SMOKE LINGERED FOR ABOUT :15.  ALL SYS OPERATED NORMAL.  ACFT CHECKED, NO ODOR NOTED, RAN ENGINES INDIVIDUALLY & NOTED NO ODOR. SHUTDOWN ENGINES & TURNED ON APU AIR.  NOTED IMMEDIATE ODOR & SMOKE IN CABIN AND COCKPIT.  SHUTOFF APU AIR & SMOKE DISSAPATED. BOROSCOPED APU & FOUND OIL IN INLET. APU REMOVED AND REPLACED IAW MM 71-00-00.
